Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from epilepsy, memory loss, mixing up words in sentences. Taking epilim. Side effects of medication?

Hi I have epilepsy and am on epilim I am having trouble with forgetting things even getting words mixed up in a sentence. I feel so stupid as before I had epilepsy I had a great job and had done well in school. do you think its the epilim thats causing these things and if so what would you recomend I change to. I havnt had a seizer for over 1 year. Thanks
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
This may be a side effect of the epilim, you should get your levels checked to be sure that you're not toxic on the medication.
Answered: Mon, 11 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor